# SDR UPS00832689

- Difficulty date: May 7, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PIT FS 1060 CORROSION ON LWR SURFACE OF UPPER FRAME FLANGE AT L36 AND L33L.  REMOVED FRAME CAP, REMOVED CORROSION, AND FOUND TO BE OUT OF LIMIT.  CUT OUT DAMAGED AREA OF FRAME IAW UPS EO DC8 5310-11728A.  FABBED REPAIR DOUBLERS, FILLERS, STRAPS, ALODINED AND PRIMED AND INSTALLED REPAIR DOUBLERS, STRAPS, FILLERS AND FRAME CAP IAW DC8 SRM 51-1-21, 51-1-20D, 51-1-8 & UPS EO DC8 5310-11728A.
